Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Why can't you drink alcohol while on medication?

This is new to me... Thank you!

Answer Question
 
Anonymous

Asked by Anonymous at 2:57 AM on Dec. 25, 2010 in Health

Answers (5)
  • depending on the drug depends on what it can do. Some can cause seizures others hallucinations heart attacks stuff like that. I got my info from the show intervention and they always have medical facts lol. so I recomend watching that and it will tell ya.
    Heidikans

    Answer by Heidikans at 3:08 AM on Dec. 25, 2010

  • I'm not 100 percent sure, but I know thay alcohol thins your blood and some medications do as well.
    amber1330

    Answer by amber1330 at 3:09 AM on Dec. 25, 2010

  • Some are already toxic on your liver and alcohol just aggravates it. Some are downers and alcohol is a downer so it will make you double sleepy. Some just don't mix well. Remember alcohol is a drug first.
    Izsarejman

    Answer by Izsarejman at 5:19 PM on Dec. 25, 2010

  • Depending on the medication, the alcohol can intensify the side affects. Alcohol is a drug so mixing drugs isn't a good idea to begin with.
    tyfry7496

    Answer by tyfry7496 at 9:14 PM on Dec. 25, 2010

  • Some meds don't work with alcohol in the system. And some antibiotics when mixed with alcohol will cause you to be violently ill. Like throwing up so hard you cant breathe and want to die.
    ecodani

    Answer by ecodani at 9:30 PM on Dec. 25, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN